American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[2] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alison M. Etheridge. Asymptotic behaviour of measure-valued critical branching processes . Proc. Amer. Math. Soc. 118 (1993) 1251-1261. MR 1100650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. J. Falconer. Cut-set sums and tree processes . Proc. Amer. Math. Soc. 101 (1987) 337-346. MR 902553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fred M. Hoppe. Convex solutions of a Schr\"oder equation in several variables . Proc. Amer. Math. Soc. 64 (1977) 326-330. MR 0443113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward C. Waymire. The Reuter-Ledermann representation for birth and death processes . Proc. Amer. Math. Soc. 57 (1976) 318-320. MR 0420898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Meyer Dwass. Branching processes in simple random walk . Proc. Amer. Math. Soc. 51 (1975) 270-274. MR 0370775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1